# SDR IPXA2025093038715

- Difficulty date: September 25, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 36,243 hours, 20,604 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Scavenge Pump
- Condition: Malfunctioned
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

30 MIN OF FLIGHT,  0.5 OF FUEL FROM RIGHT TANK TRANSFERRING TO CENTER TANK. NO CROSSFEED WAS USED. LT TANK SCAVENGE PUMP BEGAN PULLING CTR TANK FUEL AT 60% WHICH CAUSED 1500 LB IMBALANCE AT 1HR MARK.  RT DEFUEL VALVE BODY OPS CHECK GOOD IAW AMM 28-26-01-790-801.
